Date: 10/24/2007 10:55:12 PM ( 10y ago ) Hits:63898
Hi friend! I posted a page back about how some side effects came back on me recently. I want to stress that most of my worst side effects did go away after removal and have stayed away. I am referring to some very specific ones that came back all of a sudden and have caused me some debilitation. I am sorry to see you are going through reoccurance of your side effects. It may be helpful for you to look into estrogen dominance. On the previous page I have posted about this along with our good friend Kabel. The hormone in Mirena can really mess with our hormone balances and this would be worth checking into. My doc always reminds me that it takes at least six months for the body to recover after removal so we can definitely get some "pop up" side effects from this as well. You can get a saliva test done to check your estrogen/progesterone balances so you know if this is what you are dealing with. If you look up Dr. Lee or Dr. Lam they have some great info on this estrogen dominance as well and info on rebalancing your levels if they are out of sorts.
Please post back and do keep us updated as to how you are feeling. Take care friend! HUGS to you!!!!:)